# SDR HEEA0015301

- Difficulty date: July 27, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3131S
- Make and model: Bell 212
- Aircraft serial: 30953
- System (JASC): 3457 · Global Positioning System
- Part: Gps
- Part number: 0845000000
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKYNAV 5000 WILL NOT FIND ITSELF.  FOUND UNIT SLOW TO LOCK ON, ALSO BUTTONS ARE DIRTY AND INTERMITTENT.
